Couldn't find what you looking for?

TRY OUR SEARCH!

Is Low Testosterone levels a side effect of Long Term Hydrocodone use.

Loading...

Low testosterone is definitely a side effect of Hydrocodone consumption. Hydrocodone can decrease levels of testosterone level for men, but it also has adverse effect on women because it causes menstrual irregularities. Some studies have showed that up to 90% of Hydrocodone consumers had low testosterone level.

If you are using this therapy now you should be checked regularly for endocrinological problems.  These are the simple blood tests. You can also notice this with low libido or erectile dysfunction. One of the main problems here is of course infertility. The therapy to prevent these side effects can be done with testosterone replacement therapy. It is important to go through with this with your doctor so you can find the best option.

Reply

Loading...